# SDR 04FDEA02728

- Difficulty date: September 15, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,244 hours, 21,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT LEVEL1 ENG 2 ANTI-ICE DISAGREE OCCURRED 3-4 TIMES.  EN ROUTE AT FL310 AIR MANF 2 FAIL LEVEL 3 DUMPED 10K, LANDED AT KDEN AS PER RED TABS.  AIR SYS CONTROLLER SHUTOFF BLEED AND PACK AT ALTITUDE NR 2 MANIF FAILED PRESSURE DECAY TEST PER MM 36-00-01-5.  FOUND NR 2 ENG AIR DUCT AAM7414-1 IN FWD LEFT SIDE OF CTR CARGO COMPT LEAKING.  REMOVED AND REPLACED HYD CLAMPS AND AIR LINE CLAMPS ON TWO VERTICAL BRACES NEXT TO AFT END OF   DAMAGED DUCT.  ALSO, REMOVED TOP AND BOTTOM FASTENERS ON TWO BRACES TO ALLOW R/R`D OF MANIFOLD DUCT.  INSTALLED NEW DUCT PERFORMED PNEUMATIC SYS NR 2 DECAY, TEST IAW MD-10-10 M/M SUPP 36-00-02-5 AND WING ANTI-ICE SYS TEST IAW  MD-10-10 M/M 30-11-00-5. BOTH TESTS PASSED.
